Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 125, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 9, 2015, 4:57 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 4:57 PM CDT (21:57 UTC)
- Expired
- May 9, 2015, 5:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 125 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS54 KTSA 092157
SVRTSA
OKC091-121-092245-
/O.NEW.KTSA.SV.W.0125.150509T2157Z-150509T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 545 PM CDT
* AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STUART...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...HAYWOOD...ARPELAR...
SCIPIO...MCALESTER REGIONAL AIRPORT...MCALESTER...VERNON...KREBS...
HANNA...INDIANOLA...RAIFORD...CROWDER...CANADIAN...BLOCKER...VIVIAN
AND ARROWHEAD STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3505 9610 3507 9607 3509 9607 3513 9601
3514 9602 3516 9599 3525 9599 3535 9574
3503 9549 3502 9551 3500 9551 3474 9610
TIME...MOT...LOC 2157Z 240DEG 43KT 3493 9612
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
514
WWUS54 KTSA 092224
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT SAT MAY 9 2015
OKC091-121-092245-
/O.CON.KTSA.SV.W.0125.000000T0000Z-150509T2245Z/
MCINTOSH OK-PITTSBURG OK-
524 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PITTSBURG AND SOUTHWESTERN MCINTOSH COUNTIES UNTIL 545 PM CDT...
AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SCIPIO...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...HANNA...INDIANOLA...
RAIFORD...CROWDER...CANADIAN...BLOCKER...VIVIAN AND ARROWHEAD STATE
PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3505 9610 3506 9608 3509 9607 3513 9601
3514 9602 3516 9599 3525 9599 3535 9574
3503 9549 3502 9551 3500 9552 3485 9610
TIME...MOT...LOC 2224Z 240DEG 43KT 3512 9587
HAIL...1.00IN
WIND...60MPH
$$486
WWUS54 KTSA 092246
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT SAT MAY 9 2015
OKC091-121-092254-
/O.EXP.KTSA.SV.W.0125.000000T0000Z-150509T2245Z/
MCINTOSH OK-PITTSBURG OK-
546 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PITTSBURG AND
SOUTHWESTERN MCINTOSH COUNTIES WILL EXPIRE AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT
OF THE WARNED AREA. HEAVY RAIN WILL REMAIN LIKELY AS ADDITIONAL
STORMS MOVE INTO MCINTOSH AND PITTSBURG COUNTIES.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3505 9610 3506 9608 3509 9607 3513 9601
3514 9602 3516 9599 3525 9599 3535 9574
3503 9549 3502 9551 3500 9552 3485 9610
TIME...MOT...LOC 2244Z 240DEG 43KT 3524 9562
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:59 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 9, 2:59 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT SAT MAY 9 2015
.DISCUSSION...
THUNDERSTORM COMPLEX CONTINUES TO PUSH SLOWLY EAST ACROSS SOUTHEAST
OKLAHOMA/WEST CENTRAL ARKANSAS THIS AFTERNOON. SIGNIFICANT
FLOODING LIKELY ONGOING ACROSS SOUTHERN PUSHMATAHA AND CHOCTAW
COUNTIES AS THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO MOVE
OVER THE SAME AREAS. OUTFLOW BOUNDARY REMAINS JUST SOUTH OF THE
RED RIVER THIS AFTERNOON AND THIS WILL CONTINUE TO BE MONITORED
GIVEN THE LOCALLY ENHANCED TORNADO POTENTIAL NEAR BOUNDARY.
OTHERWISE...EXPECT SCATTERED THUNDERSTORMS TO CONTINUE SPREADING
INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING
HOURS. SURFACE BASED INSTABILITY IS SUFFICIENT FOR A FEW SEVERE
STORMS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA WHERE LIFTED INDICES
HAVE FALLEN TO AROUND -6 DEG C WITH MODEST SURFACE HEATING.
MAIN THREAT WILL CONTINUE TO BE FLASH FLOODING...ESPECIALLY INTO
SUNDAY AS THUNDERSTORMS WITH HEAVY RAIN REDEVELOP AHEAD/ALONG
COLD FRONT SUNDAY. THE HEAVY RAINFALL THREAT WILL LIKELY CONTINUE
SUNDAY EVENING BEFORE FINALLY SHIFTING EAST LATE SUNDAY NIGHT. AN
ADDITIONAL 2 TO 4 INCHES OF RAINFALL IS EXPECTED ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHICH WILL LIKELY CAUSE
SIGNIFICANT FLASH FLOODING.
A BRIEF BREAK FROM THE RAIN IS EXPECTED MONDAY AND TUESDAY BEHIND
COLD FRONT. ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE OUT OF THE
DESERT SOUTHWEST MID WEEK WITH THUNDERSTORM CHANCES RAMPING BACK
UP WED/THU. LOW RAIN CHANCES WILL PERSIST INTO NEXT WEEKEND AS
A MOIST AIR-MASS REMAINS IN PLACE UNDER STRONGER SOUTHWEST FLOW
ALOFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 78 52 70 / 60 80 60 10
FSM 67 78 63 76 / 60 80 90 20
MLC 68 77 59 72 / 60 80 80 10
BVO 64 78 52 70 / 50 80 60 10
FYV 64 74 59 71 / 60 80 90 20
BYV 67 77 59 72 / 50 70 90 30
MKO 64 78 55 71 / 60 80 80 10
MIO 65 77 54 69 / 60 80 70 10
F10 66 76 55 71 / 60 80 80 10
HHW 67 79 63 77 / 60 80 80 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...05
LONG TERM....12Hazardous weather outlook, May 9, 12:38 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CDT SAT MAY 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1238 PM CDT SAT MAY 9 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE THROUGH TOMORROW...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
HEAVY RAIN AND FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
HEAVY RAIN...FLASH FLOOD...AND SEVERE WEATHER POTENTIAL WILL EXIST
AGAIN TODAY AND TONIGHT...WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED TO AFFECT PORTIONS OF EASTERN OKLAHOMA AND WESTERN
ARKANSAS.
STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PARTS OF SOUTHEAST OKLAHOMA AND ADJACENT PORTIONS OF NORTH
TEXAS. THE GREATEST CONCERN WITH THESE STORMS IS THE SIGNIFICANT
FLASH FLOOD POTENTIAL DUE TO ALREADY SATURATED ANTECEDENT
CONDITIONS. IN ADDITION...LOCALLY HIGH INSTABILITY AND DEEP LAYER
SHEAR WILL SUPPORT A LARGE HAIL AND DAMAGING WIND THREAT THROUGH MID
AFTERNOON AS THESE STORMS PUSH THROUGH FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS.
ADDITIONAL STORMS ARE ONGOING ACROSS THE WESTERN HALF OF
OKLAHOMA...AND SHOULD CONTINUE TO MOVE TOWARD EASTERN OKLAHOMA BY
MID TO LATE AFTERNOON. THIS IS IN ADDITION TO STORMS THAT ARE
DEVELOPING THROUGH THE AFTERNOON IN PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. THE OVERALL SEVERE POTENTIAL WITH THESE STORMS
IS SOMEWHAT IN QUESTION...WITH EXISTING CLOUD COVER AND OVERALL
THUNDERSTORM COVERAGE SERVING TO KEEP INSTABILITY LOW...ESPECIALLY
ALONG AND NORTH OF INTERSTATE 40...POSSIBLY OFFSETTING THE
INCREASING WIND FIELDS THIS AFTERNOON. THE EXCEPTION TO THIS COULD
AGAIN BE SOUTHEAST OKLAHOMA...WHERE THE GREATEST RISK OF HIGH IMPACT
SEVERE WEATHER WILL EXIST...INCLUDING THE POTENTIAL FOR ISOLATED
TORNADOES AND BASEBALL SIZE HAIL.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP LATE THIS
EVENING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND INTO CENTRAL
TEXAS. THESE THUNDERSTORMS COULD AFFECT MAINLY PARTS OF EASTERN
OKLAHOMA AFTER MIDNIGHT TONIGHT...WITH PRIMARILY A HEAVY RAIN AND
FLASH FLOOD THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
MORE WIDESPREAD SEVERE THUNDERSTORMS AND ADDITIONAL FLASH FLOODING
WILL BE LIKELY SUNDAY AND INTO SUNDAY NIGHT...AS THE UPPER LOW
EJECTS INTO THE PLAINS AND A COLD FRONT FINALLY PUSHES THROUGH THE
REGION. SUBSTANTIAL FLOODING LOOKS PROBABLE WITH WIDESPREAD
RAINFALL AMOUNTS IN THE 2 TO 4 INCH RANGE EXPECTED...ON TOP OF THE
ALREADY SATURATED SOILS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY SEVERE WEATHER THREATS. THE THUNDERSTORMS AND RAIN WILL
TAPER OFF FROM NORTHWEST TO SOUTHEAST INTO EARLY MONDAY MORNING AS
DRY AIR MOVES IN BEHIND THE FRONT.
THUNDERSTORM POTENTIAL WILL INCREASE ONCE AGAIN TOWARD THE MIDDLE
OF NEXT WEEK AS SOUTHERLY WINDS TRANSPORT MOISTURE BACK INTO THE
REGION. SEVERE WEATHER POTENTIAL WILL BE LOW NEXT WEEK AS THE FLOW
ALOFT WEAKENS OVER OUR REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 9, 11:48 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT SAT MAY 9 2015
OKZ049-053-091730-
CHOCTAW OK-PUSHMATAHA OK-
1148 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW AND SOUTHERN PUSHMATAHA
AT 1148 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SOPER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...GAY...GOODLAND...UNGER...
SOPER...MESSER...KENT...SPEER...APPLE...DELA AND RATTAN.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3402 9584 3431 9549 3414 9531 3390 9563
3390 9567 3388 9569
TIME...MOT...LOC 1648Z 229DEG 25KT 3401 9569Special weather statement, May 9, 12:54 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT SAT MAY 9 2015
OKZ049-053-070-072-074>076-091845-
CHOCTAW OK-HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-PUSHMATAHA
OK-SEQUOYAH OK-
1254 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW...HASKELL...WESTERN LE FLORE...EASTERN
PUSHMATAHA AND LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SOUTHWESTERN SEQUOYAH
AT 1254 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRIARTOWN TO 5 MILES NORTHEAST OF SWINK...MOVING
NORTHEAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3390 9537 3544 9534 3555 9475 3450 9463
3450 9504 3424 9504 3423 9514 3398 9515
TIME...MOT...LOC 1754Z 240DEG 36KT 3532 9522 3406 9510Special weather statement, May 9, 1:20 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT SAT MAY 9 2015
OKZ070-072-074>076-091900-
HASKELL OK-LATIMER OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
120 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE AND EASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SEQUOYAH
AT 120 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEBBERS FALLS TO 4 MILES NORTHWEST OF FANSHAWE TO 2
MILES NORTHEAST OF YANUSH...MOVING EAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...
MCCURTAIN...STIGLER...LEQUIRE...KEOTA...KANIMA...TAMAHA...SALLISAW...
GANS...MULDROW...ROLAND...MC KEY...VIAN...GORE...BRUSHY...MARBLE
CITY...BOX...YANUSH...BENGAL...PANOLA...RED OAK...POTEAU...
WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...
HOWE...WISTER...SHADY POINT...CAMERON...MILTON...PANAMA...BOKOSHE...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
WEBBERS FALLS...JENSON...TALIMENA STATE PARK...LAKE TENKILLER STATE
PARK...BRUSHY LAKE STATE PARK...LAKE WISTER STATE PARK AND HEAVENER
RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3512 9518 3556 9528 3564 9499 3564 9457
3518 9443 3508 9444 3468 9460 3468 9536
TIME...MOT...LOC 1820Z 252DEG 27KT 3552 9511 3500 9495
3474 9527Special weather statement, May 9, 1:44 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT SAT MAY 9 2015
ARZ010-019-029-OKZ068-069-072-074-076-091930-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
144 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL AND NORTHERN LE FLORE
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 144 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF LAKE TENKILLER STATE PARK TO 3
MILES EAST OF SALLISAW TO 7 MILES EAST OF KEOTA...MOVING NORTHEAST AT
45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...STILWELL...BUNCH...KEOTA...SALLISAW...GANS...
MULDROW...ROLAND...MC KEY...VIAN...BRUSHY...SHORT...MARBLE CITY...
BOX...MOFFETT...COOKSON...ARKOMA...UNIONTOWN...CONCORD...ODELL...FORT
SMITH...MORROW...VAN BUREN...CEDARVILLE...NATURAL DAM...KIBLER...
SHIBLEY...FURRY...FIGURE FIVE...RUDY...DORA...LEE CREEK...LAKE
TENKILLER STATE PARK AND BRUSHY LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3542 9421 3522 9494 3542 9496 3565 9513
3567 9513 3588 9443
TIME...MOT...LOC 1844Z 246DEG 40KT 3564 9495 3546 9469
3529 9476Special weather statement, May 9, 2:15 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT SAT MAY 9 2015
ARZ010-019-029-091945-
CRAWFORD AR-SEBASTIAN AR-WASHINGTON AR-
215 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND SOUTHWESTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
SEBASTIAN
AT 215 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ODELL TO 4 MILES WEST OF FIGURE FIVE
TO 12 MILES WEST OF HARTFORD...MOVING NORTHEAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3499 9444 3540 9443 3586 9451 3606 9414
3570 9408 3516 9408
TIME...MOT...LOC 1915Z 240DEG 22KT 3578 9453 3552 9442
3498 9458The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:08 PM CDT | Tornado Warning | TSA | Okfuskee | 37 min |
| May 8, 7:15 PM CDT | Special Weather Statement | TSA | Osage | 30 min |
| May 8, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 40 min |
| May 8, 7:36 PM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 8, 7:40 PM CDT | Tornado Warning | TSA | Okfuskee | 35 min |
| May 8, 8:10 PM CDT | Flash Flood Warning | TSA | Okfuskee | 4 hr |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 47 min |
| May 8, 8:20 PM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 8, 8:29 PM CDT | Tornado Warning | TSA | Okfuskee | 31 min |
| May 8, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 35 min |
| May 8, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 32 min |
| May 8, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 50 min |
| May 8, 9:15 PM CDT | Tornado Warning | TSA | Okfuskee | 30 min |
| May 8, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| May 8, 9:31 PM CDT | Flash Flood Warning | TSA | Okmulgee | 4 hr |
| May 8, 9:34 PM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 8, 9:50 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| May 8, 9:57 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 4 hr |
| May 8, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg | 45 min |
| May 8, 10:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 64 min |
| May 8, 10:18 PM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 4 hr |
| May 8, 10:39 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Nowata, Okfuskee, Okmulgee, Osage and 4 more | 51 min |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah | 29 min |
| May 8, 10:55 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 2 hr |
| May 8, 10:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| May 8, 11:17 PM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 58 min |
| May 8, 11:57 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Osage, Pawnee | 63 min |
| May 9, 12:00 AM CDT | Areal Flood Warning | TSA | Okfuskee | 8 hr |
| May 9, 12:11 AM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| May 9, 12:54 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 2 hr |
| May 9, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee, Rogers and 3 more | 56 min |
| May 9, 1:33 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Rogers and 2 more | 117 min |
| May 9, 1:36 AM CDT | Areal Flood Warning | TSA | Okmulgee | 8 hr |
| May 9, 2:30 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 6 hr |
| May 9, 2:34 AM CDT | Areal Flood Warning | TSA | Tulsa, Wagoner | 6 hr |
| May 9, 3:11 AM CDT | River Flood Warning | TSA | Creek | 19 hr |
| May 9, 8:12 AM CDT | Areal Flood Warning | TSA | Okfuskee | 6 hr |
| May 9, 9:12 AM CDT | Areal Flood Warning | TSA | Okmulgee | 6 hr |
| May 9, 10:01 AM CDT | River Flood Advisory | TSA | Pushmataha | 22 hr |
| May 9, 10:03 AM CDT | River Flood Advisory | TSA | Choctaw | 57 hr |
| May 9, 11:39 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| May 9, 11:48 AM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| May 9, 12:54 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 51 min |
| May 9, 1:20 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Sequoyah | 40 min |
| May 9, 1:35 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 40 min |
| May 9, 1:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 3:01 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 119 min |
| May 9, 3:41 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 2 hr |
| May 9, 4:27 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| May 9, 4:44 PM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 6 hr |
| May 9, 5:42 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| May 9, 6:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| May 9, 6:28 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.